RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Teor. Veroyatnost. i Primenen.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Teor. Veroyatnost. i Primenen., 2008, Volume 53, Issue 1, Pages 162–168 (Mi tvp2490)  

This article is cited in 4 scientific papers (total in 4 papers)

Short Communications

Stochastic Synchronization in a Large System of Identical Particles

A. D. Manita

M. V. Lomonosov Moscow State University, Faculty of Mechanics and Mathematics

Abstract: We consider a basic stochastic particle system consisting of $N$ identical particles with isotropic $k$-particle synchronization, ${k\ge 2}$. In the limit when both the number of particles $N$ and the time $t=t(N)$ grow to infinity we study an asymptotic behavior of a coordinate spread of the particle system. We describe three time stages of $t(N)$ for which a qualitative behavior of the system is completely different. Moreover, we discuss the case when a spread of the initial configuration depends on $N$ and increases to infinity as $N\to\infty$.

Keywords: interacting particle systems, multidimensional Markov processes, stochastic synchronization, $k$-particle interactions, mean-field models.

DOI: https://doi.org/10.4213/tvp2490

Full text: PDF file (780 kB)
References: PDF file   HTML file

English version:
Theory of Probability and its Applications, 2009, 53:1, 155–161

Bibliographic databases:

Received: 02.06.2006
Revised: 12.11.2007

Citation: A. D. Manita, “Stochastic Synchronization in a Large System of Identical Particles”, Teor. Veroyatnost. i Primenen., 53:1 (2008), 162–168; Theory Probab. Appl., 53:1 (2009), 155–161

Citation in format AMSBIB
\Bibitem{Man08}
\by A.~D.~Manita
\paper Stochastic Synchronization in a Large System of Identical Particles
\jour Teor. Veroyatnost. i Primenen.
\yr 2008
\vol 53
\issue 1
\pages 162--168
\mathnet{http://mi.mathnet.ru/tvp2490}
\crossref{https://doi.org/10.4213/tvp2490}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2760571}
\zmath{https://zbmath.org/?q=an:05701598}
\transl
\jour Theory Probab. Appl.
\yr 2009
\vol 53
\issue 1
\pages 155--161
\crossref{https://doi.org/10.1137/S0040585X97983444}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000264940300011}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-62249121228}


Linking options:
  • http://mi.mathnet.ru/eng/tvp2490
  • https://doi.org/10.4213/tvp2490
  • http://mi.mathnet.ru/eng/tvp/v53/i1/p162

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Manita A., “Brownian particles interacting via synchronizations”, Communications in Statistics - Theory and Methods, 40:19-20 (2011), 3440–3451  crossref  mathscinet  zmath  isi  scopus
    2. Manita A., “Clock Synchronization in Symmetric Stochastic Networks”, Queueing Syst., 76:2, SI (2014), 149–180  crossref  mathscinet  zmath  isi  scopus
    3. V. V. Karpushin, “Convergence rate in stochastic particle systems with synchronization”, Theory Probab. Appl., 61:2 (2017), 345–355  mathnet  crossref  crossref  mathscinet  isi  elib
    4. Manita A., “On Behavior of Stochastic Synchronization Models”, International Conference on Computer Simulation in Physics and Beyond 2015, Journal of Physics Conference Series, 681, IOP Publishing Ltd, 2016, 012024  crossref  mathscinet  isi  scopus
  • Теория вероятностей и ее применения Theory of Probability and its Applications
    Number of views:
    This page:279
    Full text:57
    References:61

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020